umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Codegree Threshold for 3-Graphs with Independent Neighborhoods
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics. Vanderbilt Univ, Dept Math, Nashville, TN 37240 USA.
2015 (English)In: SIAM Journal on Discrete Mathematics, ISSN 0895-4801, E-ISSN 1095-7146, Vol. 29, no 3, 1504-1539 p.Article in journal (Refereed) Published
Abstract [en]

Given a family of 3-graphs F, we define its codegree threshold coex(n, F) to be the largest number d = d(n) such that there exists an n-vertex 3-graph in which every pair of vertices is contained in at least d 3-edges but which contains no member of F as a subgraph. Let F-3,F-2 be the 3-graph on {a, b, c, d, e} with 3-edges abc, abd, abe, and cde. In this paper, we give two proofs that coex(n, {F-3,F-2}) = - (1/3 + o(1))n, the first by a direct combinatorial argument and the second via a flag algebra computation. Information extracted from the latter proof is then used to obtain a stability result, from which in turn we derive the exact codegree threshold for all sufficiently large n: coex(n, {F-3,F-2}) = [n/3] - 1 if n is congruent to 1 modulo 3, and [n/3] otherwise. In addition we determine the set of codegree-extremal configurations for all sufficiently large n.

Place, publisher, year, edition, pages
2015. Vol. 29, no 3, 1504-1539 p.
Keyword [en]
codegree, Turan density, Turan function, 3-graphs
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-110602DOI: 10.1137/130926997ISI: 000362419600021OAI: oai:DiVA.org:umu-110602DiVA: diva2:865029
Available from: 2015-10-26 Created: 2015-10-23 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

fulltext(1137 kB)79 downloads
File information
File name FULLTEXT01.pdfFile size 1137 kBChecksum SHA-512
7e7ad37dcec4e1d7725a951aedbb347ebd2aa0f4915eb8952177d669a5915738083de07ebf3a076dcdedc8558296d3de74525ded52e93ff89a92c3f9514244a3
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Falgas-Ravry, Victor

Search in DiVA

By author/editor
Falgas-Ravry, Victor
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
SIAM Journal on Discrete Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 79 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 63 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf